# SDR DL72E952416

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING F-1 LETTER CHECK, .375 INCH CRACK ON COVE SKIN SUPPORT ANGLE, NR 7 SLAT AT THERMAL ANTI-ICE DUCT.  REPAIRED PER MM 57-54-0.
